MathSciNet Relay Station
MathSciNet bibliographic data
MR1794756 34B15 (39A10)
Davis, John M.; Henderson, Johnny; Wong, Patricia J. Y. General Lidstone problems: multiplicity and symmetry of solutions. J. Math. Anal. Appl. 251 (2000), no. 2, 527–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement